Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orthogonal groups over local rings


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 67 (1961), 291-297
DOI: https://doi.org/10.1090/S0002-9904-1961-10591-0
MathSciNet review: 0124413
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Geometric algebra, New York, Interscience, 1957. MR 82463
  • 2. N. Bourbaki, Algèbre, Paris, Hermann, 1959, Chapter 9.
  • 3. J. Dieudonné, Sur les groupes classiques, Paris, Hermann, 1948. MR 344355
  • 4. J. Dieudonné, La géométrie des groupes classiques, Berlin, Springer-Verlag, 1955. MR 72144
  • 5. W. Klingenberg, Linear groups over local rings, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 294-296. MR 120292


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10591-0

American Mathematical Society